Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 443, NWS Atlanta, GA

September 14, 2007Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Sep 14, 2007, 4:51 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 14, 2007, 4:51 PM EDT (20:51 UTC)
Expired
Sep 14, 2007, 5:15 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 115 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-09-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-09-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
150 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 142051
SVRFFC
GAC265-317-142130-
/O.NEW.KFFC.SV.W.0443.070914T2051Z-070914T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
451 PM EDT FRI SEP 14 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 530 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF WASHINGTON...
  MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHARON...FICKLIN...RAYTOWN AND AONIA.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3360 8262 3361 8265 3359 8270 3353 8274
      3351 8280 3352 8281 3350 8283 3348 8289
      3359 8300 3382 8261
TIME...MOT...LOC 2051Z 255DEG 15KT 3355 8286

$$
1 follow-up statement
000 
WWUS52 KFFC 142115
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT FRI SEP 14 2007

GAC265-317-142123-
/O.CAN.KFFC.SV.W.0443.000000T0000Z-070914T2130Z/
TALIAFERRO GA-WILKES GA-
513 PM EDT FRI SEP 14 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILKES AND CENTRAL
TALIAFERRO COUNTIES IS CANCELLED...

AT 512 PM A STRONG THUNDERSTORM WAS OVER EAST CENTRAL TALIAFERRO 
COUNTY MOVING EAST AT 15 MPH. THIS THUNDERSTORM HAS WEAKENED AND IS 
NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY 
WINDS UP TO 45 MPH AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS 
STORM AS IT MOVES INTO SOUTHERN WILKES COUNTY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3360 8262 3361 8265 3359 8270 3353 8274
      3351 8280 3352 8281 3350 8283 3348 8289
      3359 8300 3382 8261
TIME...MOT...LOC 2113Z 255DEG 15KT 3357 8275

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 4:09 PM EDT, 42 minutes earlier.

Area forecast discussion, Sep 14, 4:09 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT FRI SEP 14 2007

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
REMNANTS OF HUMBERTO MOVING THROUGH NORTH GA THIS AFTERNOON.
PRECIPITATION IS PROGRESSIVE AND LOOKS LIKE BULK OF IT SHOULD BE
OUT OF NORTH GA BY 00Z. DEVELOPMENT SHOULD CONTINUE INTO CENTRAL
SECTIONS UNTIL AROUND MIDNIGHT. NEXT FRONT CURRENTLY IN OHIO
VALLEY WILL BRING AN AIR MASS CHANGE TO THE CWA AND SHOULD ENTER
THE NORTHWEST CORNER AFTER 06Z. HAVE LEFT ONLY SLIGHT CHANCE OR
LOW CHANCE POPS FOR 06Z TO 12Z WITH THIS FRONT. DEW POINTS SHOULD
BE FALLING DURING THE DAY SATURDAY. SOME RESIDUAL INSTABILITY IN
THE EXTREME SOUTHEAST CWA SATURDAY SO HAVE CONTINUED SLIGHT CHANCE
POPS...OTHERWISE DRY AND STABLE AIR SHOULD CONTINUE TO FILTER INTO
THE AREA THROUGH THE DAY. HIGH PRESSURE MOVING TO THE NORTHEAST STATES
ON SUNDAY WILL BRING NORTHEAST WINDS ACROSS THE CWA BY THE END OF
THE SHORT TERM. EASTERLY 850 MB FLOW DURING THAT TIME INDICATES
SOME MOISTURE RETURN ACROSS THE AREA...HOWEVER THIS MAY BE ONLY IN
THE FORM OF CLOUDS. BLEND OF FWC/MAV/MET TEMPERATURES LOOK
OKAY...GENERALLY STAYING ON THE WARM SIDE TONIGHT EXCEPT FOR
EXTREME NORTHWEST CORNER.

.LONG TERM /MONDAY THROUGH FRIDAY/...
DRY FORECAST THROUGH THE FIRST OF THE WEEK AS HIGH PRESSURE OVER
THE NORTHEAST CONTINUES TO PUSH DRY AIR INTO THE AREA. GFS
PERSISTS IN BRINGING AN EASTERLY WAVE INTO THE STATE BY MID WEEK
AND HAVE KEPT LOW POPS FOR WEDNESDAY THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  84  56  75  58 /  50  10   5   5   5
ATLANTA         65  81  61  78  61 /  50   5   5   5   5
BLAIRSVILLE     63  78  52  72  52 /  40   5   5   5   5
CARTERSVILLE    62  82  53  78  56 /  50   5   5   5   5
COLUMBUS        70  87  61  83  64 /  60  10   5   5   5
GAINESVILLE     65  81  58  74  57 /  50   5   5   5   5
MACON           72  87  62  84  64 /  60  30   5   5   5
ROME            63  84  54  81  57 /  20   5   5   5   5
PEACHTREE CITY  64  83  56  76  58 /  50   5   5   5   5
VIDALIA         73  88  67  82  68 /  50  30  10   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41
Hazardous weather outlook, Sep 14, 1:51 PM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
151 PM EDT FRI SEP 14 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
151 PM EDT FRI SEP 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED...MAINLY THIS AFTERNOON AND
EVENING.

.SYNOPSIS...
THE REMNANTS OF AN OLD FRONTAL BOUNDARY STRETCHING FROM THE
CAROLINAS ACROSS EXTREME NORTH GEORGIA INTO NORTH CENTRAL ALABAMA
WILL CONTINUE TO DRIFT NORTHWARD AS THE REMAINS OF TROPICAL
DEPRESSION HUMBERTO MOVES NORTHEAST OUT OF ACROSS ALABAMA.

.PRIMARY HAZARDS...
HEAVY RAIN WILL BE THE MAIN HAZARD ASSOCIATED WITH THUNDERSTORMS
TODAY AND TONIGHT. THUNDERSTORMS PRODUCING HEAVY DOWNPOURS COULD
RESULT IN MINOR FLOODING OF SMALL CREEKS AND STREAMS...AND LOCALIZED
STREET FLOODING...ESPECIALLY ALONG LOW LYING...POOR DRAINAGE AREAS.
WHILE THUNDERSTORMS COULD OCCUR ANYTIME TODAY...THE GREATER THREAT
WILL BE BETWEEN 2 PM AND 10 PM.

THERE IS ALSO A VERY SMALL RISK OF ISOLATED WEAK TORNADOES THIS
AFTERNOON INTO EARLY THIS EVENING...MAINLY NORTH AND WEST OF A LA
GRANGE...ATLANTA...TO ATHENS LINE.

.DISCUSSION...
A MOIST AIRMASS COUPLED WITH AN OLD SURFACE BOUNDARY STRETCHING
ACROSS EXTREME NORTH GEORGIA AND THE REMAINS OF TROPICAL DEPRESSION
HUMBERTO...WILL COMBINE TO PRODUCE WIDESPREAD SHOWERS AND
SCATTERED THUNDERSTORMS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
TODAY. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES...
THUNDERSTORMS DUMPING HEAVY RAIN COULD RESULT IN MINOR FLOODING.
LIFTED INDICES ARE EXPECTED TO BE IN THE -1 TO -3 RANGE THIS
AFTERNOON...WITH CAPES OF 1000 TO 2000. A FEW OF THE THUNDERSTORMS
COULD BE STRONG AND LOW LEVEL SHEAR PROFILES INDICATE SOME POTENTIAL
FOR SHORT-LIVED TORNADOES OVER NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF CENTRAL
GEORGIA SATURDAY AND TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS
AREAWIDE AGAIN WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB
BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 14, 3:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT FRI SEP 14 2007

GAZ032-033-045-142015-
352 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DEKALB...COBB AND
FULTON COUNTIES UNTIL 415 PM EDT...

AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...MOVING EAST AT 30 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED OVER THE NEXT
HOUR ACROSS DEKALB...COBB AND FULTON COUNTIES...INCLUDING THE CITIES
OF SIX FLAGS...POWDER SPRINGS...MABLETON...AUSTELL...SMYRNA...FAIR
OAKS...TURNER FIELD...VININGS...ATLANTA...PIEDMONT PARK...GRANT
PARK...TUCKER...SCOTTDALE...SANDY SPRINGS AND NORTH DRUID HILLS.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Sep 14, 4:02 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI SEP 14 2007

GAZ044-053-142030-
402 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN COWETA AND FULTON
COUNTIES UNTIL 430 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROSCOE...MOVING EAST AT 30 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES CAN BE EXPECTED OVER THE NEXT
HOUR ACROSS COWETA AND FULTON COUNTIES...INCLUDING THE CITIES OF
SARGENT...ROSCOE...HANDY...NEWNAN...MADRAS...THOMAS
CROSSROADS...CANONGATE AND PALMETTO. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
Special weather statement, Sep 14, 4:23 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT FRI SEP 14 2007

GAZ033-044-045-053>055-142100-
423 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN COWETA...FAYETTE...
CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 500 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLARKSTON TO SARGENT...MOVING EAST AT
20 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2  INCHES CAN BE EXPECTED OVER THE
NEXT HOUR ACROSS COWETA...FAYETTE...CLAYTON...DEKALB AND FULTON
COUNTIES...INCLUDING THE CITIES OF TURNER FIELD...SARGENT...PIEDMONT
PARK...GRANT PARK...TUCKER...SCOTTDALE...SANDY
SPRINGS...PALMETTO...NORTH DRUID HILLS...NORTH DECATUR...NORTH
ATLANTA...FAIRBURN...EAST POINT...DRUID HILLS AND DORAVILLE. DRIVERS
SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES.
PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Sep 14, 4:35 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI SEP 14 2007

GAZ039-051-142115-
435 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS AND FREQUENT LIGHTNING
IN TALIAFERRO AND WILKES COUNTIES UNTIL 515 PM EDT...

AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CRAWFORDVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TALIAFERRO
AND WILKES COUNTIES THROUGH 515 PM EDT.
Special weather statement, Sep 14, 4:36 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 PM EDT FRI SEP 14 2007

GAZ074-084-142115-
436 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS AND FREQUENT LIGHTNING
IN WILKINSON AND WASHINGTON COUNTIES UNTIL 515 PM EDT...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMSBORO...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKINSON
AND WASHINGTON COUNTIES THROUGH 515 PM EDT.
Special weather statement, Sep 14, 4:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT FRI SEP 14 2007

GAZ034-045-046-048-053>057-066>068-078-089-142115-
438 PM EDT FRI SEP 14 2007

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MUSCOGEE...
HARRIS...PIKE...TROUP...MERIWETHER...SPALDING...COWETA...FAYETTE...
HENRY...CLAYTON...NEWTON...ROCKDALE...DEKALB AND GWINNETT COUNTIES
UNTIL 515 PM EDT...

AT 431 PM EDT/331 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM 19 MILES EAST OF LILBURN TO 8
MILES WEST OF WHITESVILLE...MOVING EAST AT 30 MPH.

RAINFALL AMOUNTS BETWEEN 1 TO 2  INCHES CAN BE EXPECTED OVER THE
NEXT HOUR ACROSS MUSCOGEE...HARRIS...PIKE...TROUP...MERIWETHER...
SPALDING...COWETA...FAYETTE...HENRY...CLAYTON...NEWTON...
ROCKDALE...DEKALB AND GWINNETT COUNTIES...INCLUDING THE CITIES OF
SAINT MARKS...MOUNTVILLE...LOUISE...LEES MILL...KENWOOD...JONES
CROSSROADS...TURIN...TUCKER...STONE MOUNTAIN...SHARPSBURG...
SCOTTDALE...RIVERDALE...REDAN...PINE LAKE AND PEACHTREE CITY.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:18 AM EDTFlash Flood WarningFFCMurray, Whitfield3 hr
Sep 14, 7:12 AM EDTFlash Flood WarningFFCFannin3 hr
Sep 14, 1:46 PM EDTTornado WarningFFCWalker29 min
Sep 14, 2:33 PM EDTTornado WarningFFCMurray27 min
Sep 14, 3:41 PM EDTTornado WarningFFCDouglas12 min
Sep 14, 4:20 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson25 min
Sep 14, 5:08 PM EDTSevere Thunderstorm WarningFFCHenry, Rockdale37 min
Sep 14, 5:24 PM EDTSevere Thunderstorm WarningFFCNewton36 min
Sep 14, 5:29 PM EDTSevere Thunderstorm WarningFFCPike, Upson46 min
Sep 14, 6:26 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.